Search published articles


Showing 1 results for Probabilistic Menger Metric Space

Mahnaz Khanehgir, Reza Allahyari,
Volume 7, Issue 4 (5-2021)
Abstract

In this paper,  first by using the constructions of probabilistic b-metric Menger space and probabilistic metric like Menger space,  we introduce probabilistic b-metric like Menger space and present some examples of it. Then, we state and prove some fixed point theorems for teta-eta contraction multivalued mappings in these spaces.  We show some fixed point results for generalized gamma-beta contraction type mappings on the probabilistic b-metric like Menger space. Finally, we present an example of usefulness and applicability of our results. 


 ./files/site1/files/%D8%AE%D8%A7%D9%86%D9%87_%DA%AF%DB%8C%D8%B1.pdf
 

Page 1 from 1     

© 2025 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb